Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ORTHO DEVELOPMENT PAGODA; ROD
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ORTHO DEVELOPMENT PAGODA; ROD
Model Number
158-3500-01A
Medical Device Problem Code
Fracture (1260)
Health Effect - Clinical Code
No Code Available (3191)
Date of Event
11/27/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient received l4 spinal fusion surgery on (b)(6) 2017.After the operation, the rod was broken.On (b)(6) 2017, the patient was revised and the rod was replaced.On (b)(6) 2017, the patient was reported to be recovering smoothly.
New Search
Submit an Adverse Event Report
Brand Name
PAGODA
Common Device Name
ROD
Manufacturer
(Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key
8070508
Report Number
1722511-2018-00036
Device Sequence Number
16558601
Product Code
MNH
UDI-Device Identifier
00822409019915
UDI-Public
(01)00822409019915(17)220106(10)A174272
Combination Product (Y/N)
N
Initial Reporter Country
JA
PMA/510(K) Number
K131785
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2017
Device Explanted Year
2017
Reporter Type
Manufacturer
Report Source
distributor,foreign
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
10/19/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
01/06/2022
Device Model Number
158-3500-01A
Device Lot Number
A174272
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/19/2018
Initial Report FDA Received Date
11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
70 YR